Uniform LP duality for semidefinite and semi-infinite programming
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- R. J. Duffin & L. A. Karlovitz, 1965. "An Infinite Linear Program with a Duality Gap," Management Science, INFORMS, vol. 12(1), pages 122-134, September.
- A. Charnes & W. W. Cooper & K. Kortanek, 1963. "Duality in Semi-Infinite Programs and Some Works of Haar and Carathéodory," Management Science, INFORMS, vol. 9(2), pages 209-228, January.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Martin Gavalec & Karel Zimmermann, 2012. "Duality for max-separable problems," Central European Journal of Operations Research, Springer;Slovak Society for Operations Research;Hungarian Operational Research Society;Czech Society for Operations Research;Österr. Gesellschaft für Operations Research (ÖGOR);Slovenian Society Informatika - Section for Operational Research;Croatian Operational Research Society, vol. 20(3), pages 409-419, September.
More about this item
KeywordsDuality; Perfect duality; Uniform LP duality; Semidefinite program; Semi-infinite program;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:cejnor:v:16:y:2008:i:2:p:205-213. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .